Skip to main content
Article thumbnail
Location of Repository

International Journal of Applied Mathematics and Computer Science (AMCS) 2009 Volume 19 Number 2

Publisher: University of Zielona Góra Press, Poland
Year: 2009
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.